Doctor insights on:
Antihistamine Brands List
Yes: In general that is a correct statement. ...Read more
Are there any new, more effective allergy meds than zyrtec, claratin, allegra (fexofenadine)...etc.?
Allergies - hayfever: Everyone is unique and that includes the distribution of histamine receptors that we all have. Thus some anti-histamines work well for some people while other meds don't. It's a matter of finding the right antihistamine for u. Older meds like Benadryl (diphenhydramine) might actually be worth a try. Seeing an allergist would be best as there are new meds just coming out now for allergies (grastek, oralair, Ragwitek ...Read more
What are common treatments for cholinergic urticaria?
list medicine, dosage, etc
5 mg Levocetrizine no effect
history: allergic rhinitis
Anthistamines: Antihistamines are main treatment for cholinergic urticaria, but sometimes must take more than normal dose. You can try twice daily dosing of cetrizine (10 mg twice a day) or twice daily dosing of fexofenadine (180 mg twice a day). If this regimen not working, I suggest seeing an allergist to further manage/evaluate. ...Read more
Could i take Benadryl (diphenhydramine) & allergy eye drops (naphazoline & pheniramine maleate are active ingredients)?
Yes: It should be alright.Get a more detailed answer ›
Is name brand Adderall (dextroamphetamine and racemic amphetamine) XR better than the generic brands? I'm reading horror stories online about the generic brands.
Generic vs. brand: While generics are claimed to be the exact equivalent as brand name medications, individuals may respond better to trade name medications. However most patients tolerate the generics without problem. Since the generics are less expensive and usually have a lower co-pay, i would try it once. If it does not work as well as the brand, it will not take long to make that determination. ...Read moreSee 1 more doctor answer
Can I take Benadryl (diphenhydramine) & allergy eye drops (naphazoline & pheniramine maleate are active ingredients)? Thanks in advance.
Yes: There is no reason you can't take both together. ...Read more
Can no longer find brand Avapro (irbesartan) at pharmacies. I know there are recall problems w/ generics (ie toprol) If generic ok..who is preferred manufactr?
Besides doxylamine & diphenhydramine, what other OTC antihistamines cause drowsiness? Without a prescription.
Allegra (fexofenadine): All antihistamines especially the first generation ones (benadryl, bromchlorpheniramine, CTM) can cause drowsiness when given in sufficient doses. Zyrtec (cetirizine) at the recommended dose and Loratadine at 2x the recommended dose can cause drowsiness in some people. The least likely AH to cause drowsiness is fexofenadine (Allegra). ...Read moreSee 1 more doctor answer
Please tell any over-the-counter syrup available for kids having
pseudoephedrine hydrochloride, chlorphenamine maleate, acetaminophen?
I do not think so: If you are asking for a single medication that is available otc with all 3 ingredients, I am not aware of any. You can find some that have the Pseudoephedrine and the chlorpheniramine but not the acetaminophen. I believe advil (ibuprofen) allergy sinus is close having Ibuprofen instead of the Acetaminophen in pill form. That said, cold medications are not recommended for children less than 4 years of age. ...Read more
Cymbalta (duloxetine): Yes.Get a more detailed answer ›
What are the long term effects of being on nasonex (mometasone) and allergy meds (switch between different ones... Zyrtec, allegra, claratin) it's been many years?
Not to worry : There are no significant reported long term adverse effects of nasal steroids in studies. Direct , local effects are more common like irritation in the nose, crustiness, nosebleeds. You just take a short break from the rx for these. There are no major reported concerns about long term use of antihistamines.- zyrtec, claritin, allegra, etc. ...Read more
Astemizole not sold: Astemizole is off the market as it caused arrythmias (irregular heart beats). Cetirizine is currently the most effective 2nd generation, non-sedating antihistamine available, as effective as Benadryl (diphenhydramine) 25 mg, 1 tab 3-4x/day. It can be purchased over the counter and 300-365 tabs are available from discount retailers like bj's and costco for under $18.00. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Antihistamines brand
- Antihistamine tablets brands
- Brand name antihistamines
- Ask a doctor a question free online
- Antihistamine cream brands
- List of antihistamine tablets
- List of antihistamine drugs
- List of prescription antihistamines
- Talk to a dermatologist online for free